Über geschlossene Bewertungssysteme.

Wolfgang Krull

Journal für die reine und angewandte Mathematik (1952)

  • Volume: 190, page 75-92
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Krull, Wolfgang. "Über geschlossene Bewertungssysteme.." Journal für die reine und angewandte Mathematik 190 (1952): 75-92. <http://eudml.org/doc/150217>.

author = {Krull, Wolfgang},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {rings, modules, fields},
language = {ger},
pages = {75-92},
title = {Über geschlossene Bewertungssysteme.},
url = {http://eudml.org/doc/150217},
volume = {190},
year = {1952},

AU - Krull, Wolfgang
TI - Über geschlossene Bewertungssysteme.
JO - Journal für die reine und angewandte Mathematik
PY - 1952
VL - 190
SP - 75
EP - 92
LA - ger
KW - rings, modules, fields
UR - http://eudml.org/doc/150217
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.